MAUDE Adverse Event Report: CREAGH MEDICAL LTD. HP; PTA BALLON DILATATION CATHETER

CREAGH MEDICAL LTD. HP; PTA BALLON DILATATION CATHETER
Model Number UHP75124
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Event or Problem Description
Account reports balloon broke off while in patient's venous system in shoulder.User facility could not see piece broken off and sent patient across street to iu methodist hospital ct to identify where piece was and treated patient as necessary.The balloon inflated the first time to full pressure; it burst at about 6-8 atmospheres on the second inflation.The facility believes the fractured piece was lodged in the stent that was placed.The facility was going to attempt to snare or clip the piece out.Same patient, same brachial cephalic stent graft but came in from the left side today through the ij and was in a different location on the stent - essentially the other end of the stent.Upon asking for further information it became evident that they stent has been implanted and came in to contact with the metal stent and the contact ruptured the balloon.

Brand Name
HP
Common Device Name
PTA BALLON DILATATION CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway galway, H53 K 8P4
EI  H53 K8P4
MDR Report Key10148873
Report Number3005994106-2020-00054
Device Sequence Number3536138
Product Code LIT
UDI-Device Identifier08570590020242
UDI-Public08570590020242
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2022
Device Model NumberUHP75124
Device Catalogue NumberUHP75124
Device Lot Number21904076
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;